# SDR QXEA2010011100026

- Difficulty date: January 7, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 21,469 hours, 22,016 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 401020201
- Condition: Malfunctioned
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION THE L DOOR LT UNSAFE AND GEAR HANDLE LIGHT REMAINED ILLUMINATED FOR APPROX 5 SECONDS AFTER OTHER GEAR LIGHTS WERE DARK APPROX SPEED WAS 110-140 KIAS ALTERNATE GEAR EXTENSION ACCOMPLISHED. LANDING UNEVENTFUL.  LT MLG RETRACTION ACTUATOR ROD END ADJUSTED, LT MLG DOOR PROX SENSOR REPLACED AND SECONDARY MLG FILTERS INSPECTED. ALL CLOSE OUT TESTS CHECK GOOD.  RETURNED TO SERVICE.
